# SDR SWAA2021072699248

- Difficulty date: July 7, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W #2 SLAT NOSE SKIN IS CRACKED AT FASTENER HOLE AT ACTUATOR RIB (MARKED) / REMOVED #2 SLAT; #2 SLAT WAS REPAIRED ON ATS WORK ORDER #533969; INSTALLED SERVICEABLE #2 SLAT AND ADJUSTED AND FUNCTIONAL TEST IAW MM 27-81-21-000-801 AND MM 27-81-21-400-801 ADJUSTMENT/TEST CHECK GOOD (POS:2; TAG NO:721858; P/N OFF:114A5020-3; S/N OFF:000120; P/N ON:14A5020-3; S/N ON:000120)
